On minimization of entropy functionals under moment constraints

Imre Csiszár, Prantišek Matúš

Research output: Chapter in Book/Report/Conference proceedingConference contribution

6 Citations (Scopus)

Abstract

Minimization problems for entropy-like integrals and Bregman distances subject to a finite number of moment constraints are addressed in a general setting. Analogues of the authors' previous results on information projections to families determined by linear constraints, and reverse information projections to exponential families, are established. No constraint qualification is assumed.

Original languageEnglish
Title of host publicationProceedings - 2008 IEEE International Symposium on Information Theory, ISIT 2008
Pages2101-2105
Number of pages5
DOIs
Publication statusPublished - Sep 29 2008
Event2008 IEEE International Symposium on Information Theory, ISIT 2008 - Toronto, ON, Canada
Duration: Jul 6 2008Jul 11 2008

Publication series

NameIEEE International Symposium on Information Theory - Proceedings
ISSN (Print)2157-8101

Other

Other2008 IEEE International Symposium on Information Theory, ISIT 2008
CountryCanada
CityToronto, ON
Period7/6/087/11/08

    Fingerprint

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Information Systems
  • Modelling and Simulation
  • Applied Mathematics

Cite this

Csiszár, I., & Matúš, P. (2008). On minimization of entropy functionals under moment constraints. In Proceedings - 2008 IEEE International Symposium on Information Theory, ISIT 2008 (pp. 2101-2105). [4595360] (IEEE International Symposium on Information Theory - Proceedings). https://doi.org/10.1109/ISIT.2008.4595360